# SDR USAA051407

- Difficulty date: November 16, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- Aircraft time: 66,260 hours, 66,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3300
- Condition: Corroded
- Location: Bs 1194, Str 29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1194, STR 29R CORRODED.  BLENDED OUT CORROSION PER SRM 53-00-01 FIG 101 DETAIL II AND REPAIRED IAW EA 97017.  DEFECT SIZE: 5.0 L X 2.7 W X .075 D INCH.
